# SDR AU980531

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Part number: HLT900BV2022
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING TOP SKIN GEAR SUPPORT RIB HI-LOCK FASTENER HEAD SHEARED.  HEAD OF FASTENER ON THE LT SIDE WAS CRACKED.  FURTHER, INVESTIGATION FOUND ALL REMAINING FASTENERS IN THE AREA TO HAVE VARYING DEGREES OF DISHING.
